PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2013 | 11 | 10 | 1742-1749
Tytuł artykułu

Groups where each element is conjugate to its certain power

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
This paper deals with a rationality condition for groups. Let n be a fixed positive integer. Suppose every element g of the finite solvable group is conjugate to its nth power g n. Let p be a prime divisor of the order of the group. We conclude that the multiplicative order of n modulo p is small, or p is small.
Wydawca
Czasopismo
Rocznik
Tom
11
Numer
10
Strony
1742-1749
Opis fizyczny
Daty
wydano
2013-10-01
online
2013-07-20
Twórcy
  • Department of Mathematics and its Applications, Central European University, Nádor u. 9, Budapest, 1051, Hungary, hegedusp@ceu.hu
Bibliografia
  • [1] Farias e Soares E., Big primes and character values for solvable groups, J. Algebra, 1986, 100(2), 305–324 http://dx.doi.org/10.1016/0021-8693(86)90079-7[Crossref]
  • [2] Gow R., Groups whose characters are rational-valued, J. Algebra, 1976, 40(1), 280–299 http://dx.doi.org/10.1016/0021-8693(76)90098-3[Crossref]
  • [3] Huppert B., Endliche Gruppen I, Grundlehren Math. Wiss., 134, Springer, Berlin-New York, 1967 http://dx.doi.org/10.1007/978-3-642-64981-3[Crossref]
  • [4] Huppert B., Blackburn N., Finite Groups III, Grundlehren Math. Wiss., 243, Springer, Berlin-New York, 1982 http://dx.doi.org/10.1007/978-3-642-67997-1[Crossref]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-013-0287-8
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.